# SDR REXA2018082940730

- Difficulty date: August 14, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 22,987 hours, 15,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK NR 4 WAS CORRODED,  HARDWARE CORRODED THROUGHOUT THE SECTION. REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49.
